RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 517–524 (Mi mz6271)  

Multipliers of uniform convergence of certain classes of power series

Yu. È. Lippus


Full text: PDF file (509 kB)

English version:
Mathematical Notes, 1981, 29:4, 265–269

Bibliographic databases:

UDC: 517.5
Received: 25.09.1979

Citation: Yu. È. Lippus, “Multipliers of uniform convergence of certain classes of power series”, Mat. Zametki, 29:4 (1981), 517–524; Math. Notes, 29:4 (1981), 265–269

Citation in format AMSBIB
\Bibitem{Lip81}
\by Yu.~\`E.~Lippus
\paper Multipliers of uniform convergence of certain classes of power series
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 517--524
\mathnet{http://mi.mathnet.ru/mz6271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615499}
\zmath{https://zbmath.org/?q=an:0467.30003}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 265--269
\crossref{https://doi.org/10.1007/BF01343532}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100016}


Linking options:
  • http://mi.mathnet.ru/eng/mz6271
  • http://mi.mathnet.ru/eng/mz/v29/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020